Home > Research > Publications & Outputs > Homomorphic Feller cocycles on a C*-algebra.
View graph of relations

Homomorphic Feller cocycles on a C*-algebra.

Research output: Contribution to journalJournal article


<mark>Journal publication date</mark>1/08/2003
<mark>Journal</mark>Journal of the London Mathematical Society
Issue number1
Number of pages18
Pages (from-to)255-272
<mark>Original language</mark>English


When a Fock-adapted Feller cocycle on a C*-algebra is regular, completely positive and contractive, it possesses a stochastic generator that is necessarily completely bounded. Necessary and sufficient conditions are given, in the form of a sequence of identities, for a completely bounded map to generate a weakly multiplicative cocycle. These are derived from a product formula for iterated quantum stochastic integrals. Under two alternative assumptions, one of which covers all previously considered cases, the first identity in the sequence is shown to imply the rest.

Bibliographic note

RAE_import_type : Journal article RAE_uoa_type : Pure Mathematics